A 41-year-old member asked:
Disclaimer

can fiorinal with codeine (aspirin butalbital caffeine and codeine) #3 cause itching?

1 doctor answer
Dr. TORY MCJUNKIN
18 years experience Pain Management
Narcotic itch: Great question. Any narcotic (or opioid medication) can cause the side effect of itching. If the itching is severe, you may have to change to a different medication. Many other things can cause itching too. If you continue to have itching after stopping the medication, then you have to rule out other potential offending agents.
Answered on Feb 6, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 28-year-old female asked:
Dr. Silviu Pasniciuc
26 years experience Internal Medicine
Both: It is high risk medicine and to be used only under specific circumstances.
1
1 thank
A 40-year-old member asked:
Dr. James Marx
47 years experience Pain Management
Fiorinol without Cod: The Codeine probably doesn't add a lot to the effectiveness. This med is responsible for a lot of rebound or transformed migraine development.
1
1 comment
5
5 thanks
A 35-year-old member asked:
Dr. David Rosenfeld
26 years experience Pain Management
Taking for pain?: All pain medications can make some people feel "high". If you taking this for pain then it is less likely. If you are taking it to get high, then yo ... Read More
4
4 thanks
A 35-year-old member asked:
Dr. Luis Villaplana
34 years experience Internal Medicine
NO BUT KEEP THE: Amount as low and infrequent as possible.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month